Pharmacy Medicine

Dimetapp

Dimetapp Multi Symptom Cough Cold & Flu Liquid
Free Gift

$21.50
Loading reviews...
  • Dimetapp Multi Symptom Cough Cold & Flu Liquid

Pharmacy Medicine

Dimetapp

Dimetapp Multi Symptom Cough Cold & Flu Liquid
Free Gift

$21.50
Loading reviews...
Size:
Variant:
  • Description
  • Reviews

Dimetapp Multi Symptom Cough Cold & Flu provides Liquid Fast, non-drowsy, temporary relief from the symptoms of cold and flu, such as:

  • Headaches
  • Dry irritating cough
  • Body aches & pains
  • Runny nose
  • Blocked nose
  • Sore throat

Active Ingredients

Each Liquid Capsule contains:

  • Paracetamol 300mg
  • Phenylephrine Hydrochloride 5mg
  • Dextromethorhan Hydrobromide 10mg

Dosage

Adults & Children over 12 Years old: 2 Capsules every 4-6 hours.

Maximum 8 caps in 24 hours.

Warnings

Do not use:

  • In children under 12
  • During and acute asthma attack
  • do not take any other products containing Paracetamol
  • If you are taking prescription medication for depression, psychiatric or emotional conditions.